RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 22, Issue 2(134)  


The main mathematical problem in the theory of atomic spectra
A. G. Sigalov
3
Some results and problems in the theory of differential equations
A. D. Myshkis, L. È. Èl'sgol'ts
21
On the approximate solution of problems in mathematical physics
V. D. Kupradze
59

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
108
Regulations on prizes of Moscow Mathematical Society for young mathematicions
112
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Unconditional bases in Orlicz spaces
V. F. Gaposhkin
113
On the $s$-numbers of integral operators
P. E. Sobolevskii
114
On the Green's function for the Dirichlet problem
N. V. Krylov
116
On a uniqueness theorem for a parabolic system of equations
V. A. Borovikov
118
Summation of orthogonal series by linear methods
A. V. Efimov
119
Certain properties of general function series
E. M. Nikishin
121
Measures on uniform spaces
I. A. Berezanskii
123
A limit theorem for the ratio of transition probabilities of Markov chains
S. A. Molchanov
124
Martin boundary of the direct product of Markov processes
S. A. Molchanov
125
On the theory of periodic completely continuous vector fields
È. M. Muhamadiev
127
On the Cauchy problem for a linear hyperbolic equation of first order with operator coefficients
E. A. Fadeeva
128
Approximation of functions with a given modulus of continuity by partial sums of Laguerre–Fourier series
A. Kh. Babaev
130

Mathematical Events in the USSR and abroad
Andrei Nikolaevich Tikhonov (photo)
Andrei Nikolaevich Tikhonov (on his sixtieth birthday)
P. S. Aleksandrov, V. A. Il'in
133
The work of Tikhonov in topology and functional analysis
P. S. Aleksandrov, S. V. Fomin
134
Tikhonov's work on mathematical physics
V. I. Dmitriev, A. G. Sveshnikov
138
The work of Tikhonov and his pupils on ordinary differential equations containing a small parameter
A. B. Vasil'eva, V. M. Volosov
149
Tikhonov's work on methods of solving ill-posed problems
V. A. Il'in
168
Tikhonov's work on computational mathematics
A. A. Samarskii
176
A list of published works of A. N. Tikhonov
185
Sergei Antonovich Chunikhin (photo)
Sergei Antonovich Chunikhin (on his sixtieth birthday)
A. I. Mal'tsev, S. A. Safonov, S. N. Chernikov, L. A. Shemetkov
189
The early years of the Moscow mathematical school
L. A. Lyusternik
199
Reform in mathematical teaching
R. Nevanlinna
241
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019